# SDR EIA2001168

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND MED L2 DOOR FORWARD CUTOUT LOWER REVEAL CRACKED.  STOP DRILLED, NDT INSPECTED, REPAIRED REVEAL PER SRM 51-40-03 FIG 1.  (M)
